Universidad Complutense de Madrid
E-Prints Complutense

Flags in zero dimensional complete intersection algebras and indices of real vector fields

Impacto

Downloads

Downloads per month over past year

Giraldo Suárez, Luis and Gómez-Mont, X. and Mardešic, P. (2008) Flags in zero dimensional complete intersection algebras and indices of real vector fields. Mathematische Zeitschrift, 260 (1). pp. 77-91. ISSN 0025-5874

[img] PDF
Restringido a Repository staff only

247kB

Official URL: http://www.springerlink.com/content/9777668l3584u182/fulltext.pdf


URLURL Type
http://www.springerlink.comPublisher


Abstract

We introduce bilinear forms in a flag in a complete intersection local R-algebra of dimension 0, related to the Eisenbud-Levine, Khimshiashvili bilinear form. We give a variational interpretation of these forms in terms of Jantzen's filtration and bilinear forms. We use the signatures of these forms to compute in the real case the constant relating the GSV-index with the signature function of vector fields tangent to an even dimensional hypersurface singularity, one being topologically defined and the other computable with finite dimensional commutative algebra methods.


Item Type:Article
Uncontrolled Keywords:Singularities of functions · Local algebra · Bilinear form · Index of vector field
Subjects:Sciences > Mathematics > Differential geometry
ID Code:16442
Deposited On:20 Sep 2012 09:15
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page